# SDR DALA2015061603843

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Worn
- Location: Lav Service Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT ACCESSORY TITANIUM DOUBLER AT AFT LAVATORY SERVICE PANEL AREA.  DOUBLER WAS REMOVED, NEW DOUBLER WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, 51-30-5 AND DWG 5911423, REV CD.
